# SDR TWAA0006409

- Difficulty date: April 20, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, AFT CARGO COMPT FLOOR SUPPORT MOUNT BRACKET AT STA 889, BETWEEN LONGERON 27R AND 28R, WAS CORRODED.  REMOVED BRACKET AND FABRICATED NEW BRACKET PER SRM 53-11-3, FIG 3A, SHEET 2 ITEM 17.  INSTALLED AND TREATED PER SRM 51-10-3.
